# SDR DHL9974114C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WW STR 18A FWD RIB ATTACH ANGLE STA 940 FITTING IS CRACKED ON INBD END.  REMOVED AND INSTALLED NEW ATTACH ANGLE PER SRM 53-10-1, 6 BY 4.5, N/R 7078.
